# SDR AALA202012079030

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 61,644 hours, 27,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EXIT SIGN AT 53WL HAS MULTIPLE LAMPS INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT 53WL, PER AMM 33-51-17.
